# SDR AALA202502223801

- Difficulty date: February 5, 2025
- Submitted: February 22, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,265 hours, 32,404 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transfer Tube
- Part number: 38631522
- Condition: Leaking
- Location: Zone 100
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR NOTICED IN FLIGHT DECK AND CABIN AFTER DEPARTURE AND DISSIPATED AS THE AIRCRAFT CLIMBED TO CRUISE.  THE ODOR RETURNED ON ARRIVAL BELOW 10,000 FEET. **SUPPLEMENTAL REPORT FOR AALA202502073801: MAINTENANCE FOUND THE APU OIL COOLING FAN TRANSFER TUBE LEAKING OIL AND REPLACED THE TRANSFER TUBE AND ASSOCIATED PACKINGS. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. ** (CLOSED)
